# SDR KBMA113836

- Difficulty date: May 14, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Part serial: FF35734
- Condition: Inoperative
- Location: Engine
- Part time: 10,115 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(BLEED VALVE)  ENGINE POWER CHECK INDICATES ENGINE BELOW MINIMUM PERFORMANCE SUSPECTS FAULTY BLEED VALVE.  REPLACED WITH SERVICEABLE BLEED VALVE.
